Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM, 62(4). https://doi.org/10.1145/2751524
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710 | OA
Akopyan, A., & Plakhov, A. (2015). Minimal resistance of curves under the single impact assumption. Society for Industrial and Applied Mathematics, 47(4), 2754–2769. https://doi.org/10.1137/140993843
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
Pausinger, F., & Svane, A. (2015). A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity, 31(6), 773–797. https://doi.org/10.1016/j.jco.2015.06.002
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793 | OA
Symonova, O., Topp, C., & Edelsbrunner, H. (2015). DynamicRoots: A software platform for the reconstruction and analysis of growing plant roots. PLoS One, 10(6). https://doi.org/10.1371/journal.pone.0127657
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Attali, D., Bauer, U., Devillers, O., Glisse, M., & Lieutier, A. (2015). Homological reconstruction and simplification in R3. Computational Geometry: Theory and Applications, 48(8), 606–621. https://doi.org/10.1016/j.comgeo.2014.08.010
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828 | OA
Akopyan, A., Pirogov, S., & Rybko, A. (2015). Invariant measures of genetic recombination process. Journal of Statistical Physics, 160(1), 163–167. https://doi.org/10.1007/s10955-015-1238-5
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1938
Pausinger, F., & Steinerberger, S. (2015). On the distribution of local extrema in quantum chaos. Physics Letters, Section A, 379(6), 535–541. https://doi.org/10.1016/j.physleta.2014.12.010
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
Pausinger, F. (2015). On the approximation of intrinsic volumes. IST Austria.
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1424 | OA
Kwitt, R., Huber, S., Niethammer, M., Lin, W., & Bauer, U. (2015). Statistical topological data analysis-A kernel perspective (Vol. 28, pp. 3070–3078). Presented at the NIPS: Neural Information Processing Systems, Montreal, Canada: Neural Information Processing Systems.
View | Download Submitted Version (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483 | OA
Reininghaus, J., Huber, S., Bauer, U., & Kwitt, R. (2015). A stable multi-scale kernel for topological machine learning (pp. 4741–4748). Presented at the CVPR: Computer Vision and Pattern Recognition, Boston, MA, USA: IEEE. https://doi.org/10.1109/CVPR.2015.7299106
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495 | OA
Edelsbrunner, H., Iglesias Ham, M., & Kurlin, V. (2015). Relaxed disk packing. In Proceedings of the 27th Canadian Conference on Computational Geometry (Vol. 2015–August, pp. 128–135). Ontario, Canada: Queen’s University.
View | Download Submitted Version (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
Franek, P., & Krcál, M. (2015). On computability and triviality of well groups (Vol. 34, pp. 842–856). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
Zobel, V., Reininghaus, J., & Hotz, I. (2015). Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature. Mathematics and Visualization, 40, 257–267. https://doi.org/10.1007/978-3-319-15090-1_13
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2012 | OA
Iglesias Ham, M., Kerber, M., & Uhler, C. (2014). Sphere packing with limited overlap (pp. 155–161). Presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada: Unknown.
View | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043 | OA
Bauer, U., Kerber, M., & Reininghaus, J. (2014). Distributed computation of persistent homology. In C. McGeoch & U. Meyer (Eds.), Proceedings of the Workshop on Algorithm Engineering and Experiments (pp. 31–38). Portland, USA: Society of Industrial and Applied Mathematics. https://doi.org/10.1137/1.9781611973198.4
View | DOI | Download Submitted Version (ext.)
 
2014 | Book Chapter | IST-REx-ID: 2044 | OA
Bauer, U., Kerber, M., & Reininghaus, J. (2014). Clear and Compress: Computing Persistent Homology in Chunks. In P.-T. Bremer, I. Hotz, V. Pascucci, & R. Peikert (Eds.), Topological Methods in Data Analysis and Visualization III (pp. 103–117). Springer. https://doi.org/10.1007/978-3-319-04099-8_7
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153 | OA
Bauer, U., & Lesnick, M. (2014). Induced matchings of barcodes and the algebraic stability of persistence. In Proceedings of the Annual Symposium on Computational Geometry (pp. 355–364). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582168
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2155 | OA
Bauer, U., & Edelsbrunner, H. (2014). The morse theory of Čech and Delaunay filtrations. In Proceedings of the Annual Symposium on Computational Geometry (pp. 484–490). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582167
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2156 | OA
Bauer, U., Ge, X., & Wang, Y. (2014). Measuring distance between Reeb graphs. In Proceedings of the Annual Symposium on Computational Geometry (pp. 464–473). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582169
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
Edelsbrunner, H., & Parsa, S. (2014). On the computational complexity of betti numbers reductions from matrix rank. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (pp. 152–160). Portland, USA: SIAM. https://doi.org/10.1137/1.9781611973402.11
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM, 61(3). https://doi.org/10.1145/2597629
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 2255 | OA
Edelsbrunner, H., & Pausinger, F. (2014). Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision, 50(1), 164–177. https://doi.org/10.1007/s10851-013-0468-x
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 2905 | OA
Edelsbrunner, H., & Morozovy, D. (2014). Persistent homology: Theory and practice (pp. 31–50). Presented at the ECM: European Congress of Mathematics, Kraków, Poland: European Mathematical Society Publishing House. https://doi.org/10.4171/120-1/3
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
Edelsbrunner, H. (2014). A Short Course in Computational Geometry and Topology. Cham: Springer International Publishing. https://doi.org/10.1007/978-3-319-05957-0
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1816 | OA
Huber, S., Held, M., Meerwald, P., & Kwitt, R. (2014). Topology-preserving watermarking of vector graphics. International Journal of Computational Geometry and Applications, 24(1), 61–86. https://doi.org/10.1142/S0218195914500034
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
Cibulka, J., Gao, P., Krcál, M., Valla, T., & Valtr, P. (2014). On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry, 53(1), 64–79. https://doi.org/10.1007/s00454-014-9646-x
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1876 | OA
Dolbilin, N., Edelsbrunner, H., Glazyrin, A., & Musin, O. (2014). Functionals on triangulations of delaunay sets. Moscow Mathematical Journal, 14(3), 491–504.
View | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
Alexeev, V. V., Bogaevskaya, V. G., Preobrazhenskaya, M. M., Ukhalov, A. Y., Edelsbrunner, H., & Yakimova, O. (2014). An algorithm for cartographic generalization that preserves global topology. Journal of Mathematical Sciences (United States), 203(6), 754–760. https://doi.org/10.1007/s10958-014-2165-8
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1930
Günther, D., Jacobson, A., Reininghaus, J., Seidel, H., Sorkine Hornung, O., & Weinkauf, T. (2014). Fast and memory-efficient topological denoising of 2D and 3D scalar fields. IEEE Transactions on Visualization and Computer Graphics, 20(12), 2585–2594. https://doi.org/10.1109/TVCG.2014.2346432
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2209
Biedl, T., Held, M., & Huber, S. (2013). Recognizing straight skeletons and Voronoi diagrams and reconstructing their input (pp. 37–46). Presented at the ISVD: Voronoi Diagrams in Science and Engineering, St. Petersburg, Russia: IEEE. https://doi.org/10.1109/ISVD.2013.11
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2210 | OA
Biedl, T., Held, M., & Huber, S. (2013). Reconstructing polygons from embedded straight skeletons. In 29th European Workshop on Computational Geometry (pp. 95–98). Braunschweig, Germany: TU Braunschweig.
View | Download Submitted Version (ext.)
 
2013 | Journal Article | IST-REx-ID: 2304
Pausinger, F. (2013). Van der Corput sequences and linear permutations. Electronic Notes in Discrete Mathematics, 43, 43–50. https://doi.org/10.1016/j.endm.2013.07.008
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Čadek, M., Krcál, M., Matoušek, J., Vokřínek, L., & Wagner, U. (2013). Extending continuous maps: Polynomiality and undecidability. In 45th Annual ACM Symposium on theory of computing (pp. 595–604). Palo Alto, CA, United States: ACM. https://doi.org/10.1145/2488608.2488683
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2812 | OA
Attali, D., Bauer, U., Devillers, O., Glisse, M., & Lieutier, A. (2013). Homological reconstruction and simplification in R3. In Proceedings of the 29th annual symposium on Computational Geometry (pp. 117–125). Rio de Janeiro, Brazil: ACM. https://doi.org/10.1145/2462356.2462373
View | Files available | DOI | Download Submitted Version (ext.)
 
2013 | Journal Article | IST-REx-ID: 2815
Edelsbrunner, H., Fasy, B. T., & Rote, G. (2013). Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. Discrete & Computational Geometry, 49(4), 797–822. https://doi.org/10.1007/s00454-013-9517-x
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2822 | OA
Topp, C., Iyer Pascuzzi, A., Anderson, J., Lee, C., Zurek, P., Symonova, O., … Benfey, P. (2013). 3D phenotyping and quantitative trait locus mapping identify core regions of the rice genome controlling root architecture. PNAS, 110(18), E1695–E1704. https://doi.org/10.1073/pnas.1304354110
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2013 | Conference Paper | IST-REx-ID: 2843
Edelsbrunner, H., & Pausinger, F. (2013). Stable length estimates of tube-like shapes. In 17th IAPR International Conference on Discrete Geometry for Computer Imagery (Vol. 7749, pp. XV–XIX). Seville, Spain: Springer. https://doi.org/10.1007/978-3-642-37067-0
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2859 | OA
Bendich, P., Edelsbrunner, H., Morozov, D., & Patel, A. (2013). Homology and robustness of level and interlevel sets. Homology, Homotopy and Applications, 15(1), 51–72. https://doi.org/10.4310/HHA.2013.v15.n1.a3
View | DOI | Download Preprint (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2887 | OA
Fang, S., Clark, R., Zheng, Y., Iyer Pascuzzi, A., Weitz, J., Kochian, L., … Benfey, P. (2013). Genotypic recognition and spatial responses by rice roots. PNAS, 110(7), 2670–2675. https://doi.org/10.1073/pnas.1222821110
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 
2013 | Conference Paper | IST-REx-ID: 2901 | OA
Chen, C., Kolmogorov, V., Yan, Z., Metaxas, D., & Lampert, C. (2013). Computing the M most probable modes of a graphical model (Vol. 31, pp. 161–169). Presented at the AISTATS: Conference on Uncertainty in Artificial Intelligence, Scottsdale, AZ, United States: JMLR.
View | Download None (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2906 | OA
Kerber, M., & Edelsbrunner, H. (2013). 3D kinetic alpha complexes and their implementation. In 2013 Proceedings of the 15th Workshop on Algorithm Engineering and Experiments (pp. 70–77). New Orleans, LA, United States: Society of Industrial and Applied Mathematics. https://doi.org/10.1137/1.9781611972931.6
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2939
Chen, C., & Kerber, M. (2013). An output sensitive algorithm for persistent homology. Computational Geometry: Theory and Applications, 46(4), 435–447. https://doi.org/10.1016/j.comgeo.2012.02.010
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2849 | OA
Edelsbrunner, H., & Strelkova, N. (2012). On the configuration space of Steiner minimal trees. Russian Mathematical Surveys, 67(6), 1167–1168. https://doi.org/10.1070/RM2012v067n06ABEH004820
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2902
Edelsbrunner, H., Musin, O., Ukhalov, A., Yakimova, O., Alexeev, V., Bogaevskaya, V., … Preobrazhenskaya, M. (2012). Fractal and computational geometry for generalizing cartographic objects. Modeling and Analysis of Information Systems, 19(6), 152–160.
View | Download None (ext.)
 
2012 | Conference Paper | IST-REx-ID: 2903 | OA
Edelsbrunner, H., & Symonova, O. (2012). The adaptive topology of a digital image (pp. 41–48). Presented at the ISVD: International Symposium on Voronoi Diagrams in Science and Engineering, New Brunswick, NJ, USA : IEEE. https://doi.org/10.1109/ISVD.2012.11
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2904 | OA
Pausinger, F. (2012). Weak multipliers for generalized van der Corput sequences. Journal de Theorie Des Nombres Des Bordeaux, 24(3), 729–749. https://doi.org/10.5802/jtnb.819
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner, H., & Strelkova, N. (2012). Configuration space for shortest networks . Uspekhi Mat. Nauk, 67(6), 203–204. https://doi.org/10.4213/rm9503
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin, N., Edelsbrunner, H., & Musin, O. (2012). On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys, 67(4), 781–783. https://doi.org/10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl, G., Haxhimusa, Y., & Ion, A. (2012). Interactive labeling of image segmentation hierarchies (Vol. 7476, pp. 11–20). Presented at the Pattern Recognition, Graz, Austria: Springer. https://doi.org/10.1007/978-3-642-32717-9_2
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Berberich, E., Halperin, D., Kerber, M., & Pogalnikova, R. (2012). Deconstructing approximate offsets. Discrete & Computational Geometry, 48(4), 964–989. https://doi.org/10.1007/s00454-012-9441-5
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Display / Sort

Citation Style: APA

Export / Embed